# SDR 2008UALA04324

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 49,950 hours, 18,037 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UNIT DISPLAYED ON 3SV EMERGENCY LIGHT TEST.  FOUND FAULTY BATTERY PACK.  REPLACED EMERGENCY LIGHT BATTERY PACK & UNIT AT LT OVERWING.  MESSAGE NO LONGER DISPLAYED.  OK FOR SERVICE.
